| Model Number |
A3SR01 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 305u23 valve, implanted: (b)(6) 2009.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable pulse generator (ipg) battery estimate was decreasing faster than expected.The ipg remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.